# SDR SWIA20230901625

- Difficulty date: June 25, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT FS280 RBL26, FWD. SIDE OF WEB.     (C-CHECK RO 8/31/2023)    REMOVED AND REPLACED CRACKED ANGLE AT FS280 RBL26 FWD SIDE OF WEB. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DWG. CC670-34010 REV -K.    COMPLIED WITH TASK CARD 51-900-1002-SKY
